Get your Health question answered in 3 easy steps

134 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What diet should I maintain to give shape to my body ?

I am 23 years old guy,my weight is hundred kg,I always in the form of depressed,afraid doing work,I am like to go for higher studies,but my mind says if you go for it ,you can t succeed,if you succeed you can t get good job,This kind of things always in mind so it create highly depressed, head ace,once i get depressed i eat junk food,every body told me you are looking fifty year old guy,what can i do doctor ,my child wood on words I spend more time for studies but I can t able to good in studies,pls give good suggestion
Wed, 18 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
  User's Response
Dear Radhakrishnan,
Welcome to HealthcareMagic Forum.

Obesity itself can cause depression and make you lazy.

Better consult a Bariatric surgeon.

If your weight is controlled, most of the issues will be controlled

Contact me for more information or guidance

Wish you Good Reproductive & Sexual Health
With Warm Regards,

Dr. A CHAKRAVARTHY MBBS; MBA; (MHSc Reproductive & Sexual Medicine)
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Is there really a liquid diet that is healthy? I have 7 pounds to lose but I do have digestive issues where the liqiud diet might be better for me to try for a few days. I m menopause right now too. I also have another question not related to weight loss but I think I have been using make-up that makes my eyes itchy and I have been rubbing my eyes and they are red and look irritated besides changing my makeup what should I use to fix that? That in advance for your advice and help

doctor1 MD

hello doctor i am 23 year old guy my weight is around 79kgs. so please you guide me on it that what should my diet and how can i loss my fat. i am suffering from mens boob problem too.. please doctor help me i am very emberessed when my friend bully me on it. hope you will help me to get out through this.

doctor1 MD

Hay sir, I am hari from India age.28, not married sir my body is overheat body, some times my body in pimples (not pimples) and my eyes are in pimples very pain.... sometimes rectify the problem even after the process again AND Again how rectify the problem doctor which food take............... I am employee in Govt. department

Recent questions on Anxiety/ depression

doctor1 MD

35 yr old man, pooping blood, mood swings, I think I have bi-polar depression,stomach aches, eating alot, legs hurt, not sleeping, and then sleeping all day, dont have energy, I have nasty attitude to my family, miserable, have no desire to go to work

doctor1 MD

Hi. I have been suffering from erectile dysfunction for long. Whenever I got a little erection, it caused strong feelings/sensation in lower part of my chest, (in upper part of stomach. This sensation was similar to the sensation which happens during strong depression or fear). This would soon cause de-erection.

During last December I went to a heart specialist for other reasons. He advised some hearts tests which came out normal. The Doctor suggested tablet Loprine, a type of disprine, for me. After a few weeks of taking this tablet the strong feelings which used to appear during erection healed up and erectile dysfunction problem got normalized significantly, not completely though. Now this problem has come back again. Please tell me what should I do, I am 52 years old male.

doctor1 MD

I am a 26 year old girl. I was having cyclic vomiting like sickness from about the age of 10. Its that somehow i would start vomiting and it would continue for a few days. I cannot take any food and will b given IV drips. Then doctors suggested it would be migraine. However the problem continued and later whenever i vomit i have the beleif that it wont stop for some time. During my higher studies it was a problem an we consulted a psychologist. He told that i have minor depression and migraine and need psychiatric treatment. The psychiatrist presribed me tryptomer, flunarazine, valparin and another capsule of somethng like omega fatty acid. I was then a lean girl. As i started using the medicine i started gaining weight. So he said the medicine should be proportional to body weight and increased the dosage. I contineued gaining weight and 36 kg increased to 58 within 2 years. I was not having vomiting sickness. However i was always passive, wont be able to think right ,shivering hands, feel sleepy and was not able to learn and memorise. I wanted my doctor to decrease the dosage and finally stop it. But he insisted on continuing the medicine. I was keen about my studies but was scoring only pass arks now. After 2 years when i joined my post graduate studies i myself decided to decerease the medicine doses and finally stop them. I succeeded to do away with all of them except tryptomer. Stoping it was out of my hand. whenever i decreased it to 10 mg from 25 mg it affected digestion , i eat less ,sometimes vomiting sickness and tension. So i am using it for about 7 years 25 mg a day. I want to stop using it. Expecting ur advise.

doctor1 MD

I am 18, a female and I had a baby around a month and a half ago. I have postpartum depression and have just started pills today. Before the PPD was even bad ( which was only about a week ago) I had been very dizzy to the point where I would almost fall over with my daughter in my arms. It doesn't matter what I'm doing or where I am, the dizzy ness is just very random. But now for the past week and a half to two weeks I have been feeling very nauseas to the point of almost vomiting. I then woke up with diarrhea today. Also I sometimes get a pain in my left side of my stomach. Please help

doctor1 MD

I'm taking lamictal, Zoloft, and a little klonopin for anxiety/ depression . My psychiatrist is having me wean off the lamictal and start vyvanse. Do I need to be totally off the lamictal to begin vyvanse?

doctor1 MD

Hi, i have been on effexor xr 75/mg for anxiety/ depression for over 12yrs with no need for a dose increase until a week a go when my anxiety flared to the point of not eating, feeling anxious all the time ect due to months of stress . I'm now...

doctor1 MD

I have been prescribed the following medications for relief from my spondylolithesis (I am having surgery 11/18): 50mg Tramadol 500mg Robaxen } as needed 5.3mg Percocet I take the following medications for anxiety/ depression & ADHD: 37.5 Effexor...